|DRUGS INDEX | MANUFACTURERS INDEX | ANATOMY | GEOGRAPHY | USA STATISTICS | CHINA STATISTICS | RELIGION | JOBS|
Goody's PM Powder (Glaxosmithkline)
- Drugs index
Indications: For temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
Directions: Adults and children 12 years of age and older: One dose (2 powders). Take both powders at bedtime, if needed, or as directed by a doctor. Place powders on tongue and follow with liquid. If you prefer, stir powders into glass of water or other liquid.
Warnings: Keep this and all medicines out of the reach of children. Overdose Warning: Taking more than the recommended dose can cause serious health problems. In case of accidental overdose, contact a doctor or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not give this product to children under 12 years of age. Do not use for more than 10 days or for fever for more than 3 days unless directed by a doctor. Consult your doctor if redness or swelling is present, symptoms persist or get worse or new ones occur. If sleeplessness persists continuously for more than 2 weeks consult your doctor. Insomnia may be a symptom of serious underlying medical illness. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis or if you have glaucoma or diffiiculty in urination due to enlargement of the prostate gland. Do Not Use with any other product containing diphenhydramine, including one applied topically, or with any other product containing acetaminophen. Avoid alcoholic beverages while taking this product. Do not use this product if you are taking sedatives or tranquilizers without first consulting your doctor. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Caution: This product will cause drowsiness. Do not drive a motor vehicle or operate machinery after use.
Active Ingredients: Each powder contains 500 mg. Acetaminophen and 38 mg. Diphenhydramine Citrate.
Inactive Ingredients: Citric Acid, Docusate Sodium, Fumaric Acid, Glycine, Lactose Monohydrate, Magnesium Stearate, Potassium Chloride, Silica Gel, Sodium Citrate Dihydrate.